# SDR GTIA2021110436094

- Difficulty date: November 2, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 9,074 hours, 4,115 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: 321431
- Part serial: 846143846129
- Condition: Discharged
- Location: 11wl 13wl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU SYSTEM TEST FAILED. EPSU BATTERY PACK FROM LEFT EMER. EXIT (11WL) AND AFT EXIT (13WL) FOUND TO BE DISCHARGED. SDR REQUIRED.-VERIFIED LTPR NR#5001111446-0010 BATTERY PACKS (11WL AND 13WL) WAS REPLACED I.A.W AMM 33-51-38-000/400-002-A REV.70. TEST SATISFACTORY. SDR GENERATED.
